Bulletin of the American Mathematical Society

The research conference on the theory of numbers in Pasadena

Albert Leon Whiteman

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 61, Number 6 (1955), 579-580.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183520117

Citation

Whiteman, Albert Leon. The research conference on the theory of numbers in Pasadena. Bull. Amer. Math. Soc. 61 (1955), no. 6, 579--580. https://projecteuclid.org/euclid.bams/1183520117


Export citation